Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3508 Publications


2017 | Thesis | IST-REx-ID: 839 | OA
D. Hahn, “Brittle fracture simulation with boundary elements for computer graphics,” IST Austria, 2017.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 840 | OA
L. Vukušić, J. Kukucka, H. Watzinger, and G. Katsaros, “Fast hole tunneling times in germanium hut wires probed by single-shot reflectometry,” Nano Letters, vol. 17, no. 9. American Chemical Society, pp. 5706–5710, 2017.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 8423 | OA
G. Huang, V. Kaloshin, and A. Sorrentino, “On the marked length spectrum of generic strictly convex billiard tables,” Duke Mathematical Journal, vol. 167, no. 1. Duke University Press, pp. 175–209, 2017.
View | DOI | Download Preprint (ext.) | arXiv
 

2017 | Journal Article | IST-REx-ID: 8427 | OA
J. De Simoi, V. Kaloshin, and Q. Wei, “Dynamical spectral rigidity among Z2-symmetric strictly convex domains close to a circle,” Annals of Mathematics, vol. 186, no. 1. Annals of Mathematics, pp. 277–314, 2017.
View | DOI | Download Preprint (ext.) | arXiv
 

2017 | Journal Article | IST-REx-ID: 169 | OA
T. D. Browning, V. Kumaraswamy, and R. Steiner, “Twisted Linnik implies optimal covering exponent for S3,” International Mathematics Research Notices. Oxford University Press, 2017.
View | DOI | Download None (ext.) | arXiv
 

2017 | Journal Article | IST-REx-ID: 172 | OA
T. D. Browning and D. Schindler, “Strong approximation and a conjecture of Harpaz and Wittenberg,” International Mathematics Research Notices. Oxford University Press, 2017.
View | DOI | Download None (ext.) | arXiv
 

2017 | Journal Article | IST-REx-ID: 2016 | OA
A. Martin Del Campo Sanchez, S. A. Cepeda Humerez, and C. Uhler, “Exact goodness-of-fit testing for the Ising model,” Scandinavian Journal of Statistics, vol. 44, no. 2. Wiley-Blackwell, pp. 285–306, 2017.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2017 | Journal Article | IST-REx-ID: 716 | OA
K. Chatterjee and Y. Velner, “The complexity of mean-payoff pushdown games,” Journal of the ACM, vol. 64, no. 5. ACM, p. 34, 2017.
View | DOI | Download Preprint (ext.) | arXiv
 

2017 | Research Data | IST-REx-ID: 7163 | OA
C. Fraisse, “Supplementary Files for ‘The deep conservation of the Lepidoptera Z chromosome suggests a non canonical origin of the W.’” IST Austria, 2017.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 717 | OA
K. Chatterjee and Y. Velner, “Hyperplane separation technique for multidimensional mean-payoff games,” Journal of Computer and System Sciences, vol. 88. Academic Press, pp. 236–259, 2017.
View | Files available | DOI | Download Preprint (ext.)
 

Filters and Search Terms

oa=1

Search

Filter Publications